# SDR ERAA087074

- Difficulty date: May 14, 2003
- Submitted: June 16, 2003
- Operation: General aviation
- Aircraft: N294EH
- Make and model: Bolkms BO105S
- Aircraft serial: S675
- Aircraft time: 8,445 hours
- System (JASC): 6420 · Tail Rotor Head
- Part: Head
- Part number: 10531714
- Part serial: 122
- Condition: Cracked
- Location: Tail Rotor
- Part time: 13,186 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TAILROTOR ASSY HAS CRACKED INNER SLEEVE BUSHING, CONTROL LEVER CLOSE TOLERANCE BOLT WORN. ACTION TAKEN:  C/W  PRELIMINARY INSPECTION AND FOUND INNER SLEEVE BUSHING CRACKED.  DISSASSEMBLED, REMOVED PAINT,  PRIMER AND VISUALLY INSPECTED ALL PARTS.  INSTALLED NEW RING, NEW BUSHINGS IN BLADE GRIPS AND INNER SLEEVE BUSHINGS.  MACHINE AND NDT INNER SLEEVE BUSHINGS.  SEE NDT TEST.  INSTALLED NEW CLOSE TOLERANCE BOLT AND BUSHING INCONTROL LEVERS, NEW GRIP SEALS, C/W 1200 HR / 2400 HR 6 YR INSPECTION ON TAILROTOR.  COMPLIED WITH  300 HR/ 2400 HR BLADE INSPECTION.  REASSEMBLED TAILROTOR WITH NEW WASHERS, NUTS.  STATIC BALANCED.  INSPECTION IAW MM CHAP 33, 34, 101 TABLE 101-10.1 &107  TT 13186.1  TSI -0-.
